Skip to Main content Skip to Navigation
Journal articles

Supersingular locus of Hilbert modular varieties, arithmetic level raising and Selmer groups

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02967482
Contributor : Yichao Tian <>
Submitted on : Thursday, October 15, 2020 - 7:26:23 AM
Last modification on : Friday, October 16, 2020 - 3:39:05 AM

Links full text

Identifiers

Collections

Citation

Yifeng Liu, Yichao Tian. Supersingular locus of Hilbert modular varieties, arithmetic level raising and Selmer groups. Algebra & Number Theory, Mathematical Sciences Publishers 2020, 14 (8), pp.2059-2119. ⟨10.2140/ant.2020.14.2059⟩. ⟨hal-02967482⟩

Share

Metrics

Record views

28